Have been on Enapril for a while but failed to monitor pressure regularly.
BP went up to 200/85. GP added chlorothiazide but pressure did not go down and I started feeling dizzy after two days. I was put on Niftas (10mg nifadepine/25mg atenolol) and 10mg Enapril (my pulse rate is 50-60 so GP did not want high Niftas)
Blood pressure went gradually down to 125/75 over 3-4 days but suddenly went up 170/95 and medication not having any effect
any thoughts most welcome - should I see a cardiologist? Have a horror of doctors and hospitals. I am 52
The diuretic may take up to a month to be effective. I wouldn't give up on it. Did you research the diuretic before taking it? You need to be very careful how you eat. If you aren't going to eat a balanced diet everyday then you will probably run into problems because you can get low in potassium & other minerals. You must drink some kind of liquid throughout the day otherwise you might get dehydrated. If you are getting enough liquid, your urine will be a very light yellow.
Sip your liquids as opposed to drinking them fast because that can raise your b/p. Drinking 16 oz of a liquid in a 15min period can raise your b/p 20 points for two hours. Fam